# SDR CKSA97543

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: R3 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND R-3 DOOR LOWER SILL GUARD HAS LARGE BULGE.  REMOVED SILL GUARD IAW L1011 SRM 51-40-01.  FURTHER INSPECTION FOUND CORROSION ON SKIN SURFACE.  REMOVED CORROSION IAW L1011 SRM 51-20-01.  FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-31-00.  REPAIRED AREA IAW AIA/E/2619 AND EA L1-52-006, 8110-3 REV ORIG, SEPT 08, 1997.  C-CHECK WORK CARD NUMBER 01-00-1000.  NON-ROUTINE TASK CARD NUMBER 000806.
